# SDR ASAA2015072112532

- Difficulty date: July 21, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 28,921 hours, 8,808 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 1495
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 71,576 hours, 39,492 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK LIGHT ILLUMINATED ON RECALL, CANCELS WITH RESET.  ACFT GROUNDED. PERFORMED PACK BITE TEST.  FOUND FAULT WITH LT TEMP.  CONTROL VALVE.  REPLACED LT TEMP CONTROL VALVE REF AMM 21-51-10.  OPS CHECK GOOD.  PERFORMED PACK BITE TEST, NO FAULTS FOUND.
